MathSciNet Relay Station
MathSciNet bibliographic data
MR2026182 (2005a:37149) 37L30 (35B41 35L70)
Ball, J. M. Global attractors for damped semilinear wave equations. Partial differential equations and applications. Discrete Contin. Dyn. Syst. 10 (2004), no. 1-2, 31–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement